# SDR 99FDEA00493

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unit
- Part number: 656021132
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG IND UNSAFE ON EXTENSION.  WHILE WORK CKLIST GEAR LATER WENT DOWN AND LOCKED IND FOR NO REASON.  *S/D*  REPLACED LAND GEAR ASSY BOX PRECAUTIONARY.  OPER CK PER ENG AUTH 7-3209-4087-1 REVISION A AND MM 32-09-122-5 STEPS 5A-E.
